# SDR 96ZZZX4227

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6347T
- Make and model: Cessna R182
- Aircraft serial: R18201990
- System (JASC): 6113 · Propeller Spinner Section
- Part: Backplate
- Part number: 22501215
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER SPINNER BULKHEAD CRACKED.  SUBMITTER STATED REPLACING THESE BULKHEADS IS AN ANNUAL OCCURRENCE.  BOTH HALVES EACH TIME.  SUSPECT POOR DESIGN, SPINNER FLEXES FORE AND AFT, NEED A RIGID FRONT PLATE OR .25 INCH BACKPLATE.  TT AIRFRAME:  2,450 HOURS.  TT THIS PART:  100 HOURS.
